# SDR DALA2021052102839

- Difficulty date: May 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 134,123 hours, 19,123 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 EMERGENCY EXIT SIGN PLACARD MISSING ON ONE SIDE. CORRECTIVE ACTION: REPLACED EMERGENCY EXIT SIGN.(LP 181488)
